# SDR DALA2020040902231

- Difficulty date: April 9, 2020
- Submitted: April 9, 2020
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 91,995 hours, 41,858 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Missing
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 667 DURING GIRT BAR LUBE FOUND 1 DOOR STOP BEARING PLATE MISSING AT 1L AND 4R. CORRECTIVE ACTION: INSTALLED DOOR BEARING PLATES AT 1L AND 4R IAW B757 AMM 52-11. (6878946)
